Access content directly

Olivier Bokanowski

43
Documents

Publications

Image document

Stability and convergence of second order backward differentiation schemes for parabolic Hamilton-Jacobi-Bellman equations

Olivier Bokanowski , Athena Picarelli , Christoph Reisinger
Numerische Mathematik, 2021, 148 (1), pp.187-222. ⟨10.1007/s00211-021-01202-x⟩
Journal articles hal-01628040v2
Image document

Relationship Between Maximum Principle and Dynamic Programming in presence of Intermediate and Final State Constraints

Olivier Bokanowski , Anya Désilles , Housnaa Zidani
ESAIM: Control, Optimisation and Calculus of Variations, inPress, ⟨10.1051/cocv/2021084⟩
Journal articles hal-03079781v2
Image document

Backward differentiation formula finite difference schemes for diffusion equations with an obstacle term

Olivier Bokanowski , Kristian Debrabant
IMA Journal of Numerical Analysis, inPress, ⟨10.1093/imanum/draa014⟩
Journal articles hal-01686742v2
Image document

COMPUTATION OF AVOIDANCE REGIONS FOR DRIVER ASSISTANCE SYSTEMS BY USING A HAMILTON-JACOBI APPROACH

Ilaria Xausa , Robert Baier , Olivier Bokanowski , Matthias Gerdts
Optimal Control Applications and Methods, In press, ⟨10.1002/oca.2565⟩
Journal articles hal-01123490v3
Image document

Value function and optimal trajectories for a maximum running cost control problem with state constraints. Application to an abort landing problem.

Mohamed Assellaou , Olivier Bokanowski , Anna Désilles , Hasnaa Zidani
ESAIM: Mathematical Modelling and Numerical Analysis, 2018, 52 (1), pp.305--335. ⟨10.1051/m2an/2017064⟩
Journal articles hal-01484190v1
Image document

AN EFFICIENT FILTERED SCHEME FOR SOME FIRST ORDER HAMILTON-JACOBI-BELLMAN EQUATIONS

Olivier Bokanowski , Maurizio Falcone , Smita Sahu
SIAM Journal on Scientific Computing, 2016, 38 (1), pp.A171-A195. ⟨10.1137/140998482⟩
Journal articles hal-01094261v1
Image document

State-constrained stochastic optimal control problems via reachability approach

Olivier Bokanowski , Athena Picarelli , Hasnaa Zidani
SIAM Journal on Control and Optimization, 2016, 54 (5), pp.2568-2593. ⟨10.1137/15M1023737⟩
Journal articles hal-01287013v1
Image document

Semi-Lagrangian discontinuous Galerkin schemes for some first and second-order partial differential equations

Olivier Bokanowski , Giorevinus Simarmata
ESAIM: Mathematical Modelling and Numerical Analysis, 2016, 50 (6), 1699-1730 (32 p.). ⟨10.1051/m2an/2016004⟩
Journal articles hal-00743042v4
Image document

Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost

Olivier Bokanowski , Athena Picarelli , Hasnaa Zidani
Applied Mathematics and Optimization, 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩
Journal articles hal-00931025v2
Image document

Error Estimates for Second Order Hamilton-Jacobi-Bellman Equations. Approximation of Probabilistic Reachable Sets

Mohamed Assellaou , Olivier Bokanowski , Hasnaa Zidani
Discrete and Continuous Dynamical Systems - Series A, 2015, 35 (9), pp.3933 - 3964. ⟨10.3934/dcds.2015.35.3933⟩
Journal articles hal-00998371v2
Image document

Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations

Olivier Bokanowski , Maurizio Falcone , Roberto Ferretti , Lars Grüne , Dante Kalise
Discrete and Continuous Dynamical Systems - Series A, 2015, 35 (9), pp.4041 - 4070. ⟨10.3934/dcds.2015.35.4041⟩
Journal articles hal-00989495v1
Image document

An adaptive sparse grid semi-lagrangian scheme for first order Hamilton-Jacobi Bellman equations

Olivier Bokanowski , Jochen Garcke , Michael Griebel , Irene Klompmaker
Journal of Scientific Computing, 2013, 55, pp. 575-605. ⟨10.1007/s10915-012-9648-x⟩
Journal articles hal-00741178v1
Image document

A general Hamilton-Jacobi framework for nonlinear state-constrained control problems

Albert Altarovici , Olivier Bokanowski , Hasnaa Zidani
ESAIM: Control, Optimisation and Calculus of Variations, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
Journal articles hal-00653337v3
Image document

A discontinuous Galerkin scheme for front propagation with obstacles

Olivier Bokanowski , Yingda Cheng , Chi-Wang Shu
Numerische Mathematik, 2013, 126 (1), pp.1-31. ⟨10.1007/s00211-013-0555-3⟩
Journal articles hal-00653532v2
Image document

A discontinuous Galerkin solver for front propagation

Olivier Bokanowski , Yingda Cheng , Chi-Wang Shu
SIAM Journal on Scientific Computing, 2011, 33 (2), pp.923-938
Journal articles hal-00653471v1
Image document

Deterministic state constrained optimal control problems without controllability assumptions

Olivier Bokanowski , Nicolas Forcadel , Hasnaa Zidani
ESAIM: Control, Optimisation and Calculus of Variations, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩
Journal articles hal-00415953v2
Image document

Convergence of a non-monotone scheme for Hamilton-Jacobi-Bellman equations with discontinuous data

Olivier Bokanowski , Nadia Megdich , Hasnaa Zidani
Numerische Mathematik, 2010, 115 (1), pp.1--44. ⟨10.1007/s00211-009-0271-1⟩
Journal articles inria-00193157v1
Image document

L^1-error estimate for numerical approximations of Hamilton-Jacobi-Bellman equations in dimension 1.

Olivier Bokanowski , Nicolas Forcadel , Hasnaa Zidani
Mathematics of Computation, 2010, 79 (271), pp.1395--1426
Journal articles inria-00267644v1
Image document

Reachability and minimal times for state constrained nonlinear problems without any controllability assumption

Olivier Bokanowski , Nicolas Forcadel , Hasnaa Zidani
SIAM Journal on Control and Optimization, 2010, 48 (7), pp. 4292-4316
Journal articles hal-00395589v1
Image document

An efficient data structure to solve front propagation problems

Olivier Bokanowski , Emiliano Cristiani , Hasnaa Zidani
Journal of Scientific Computing, 2010, 42 (2), pp.251--273. ⟨10.1007/s10915-009-9329-6⟩
Journal articles inria-00273977v2
Image document

Minimum time control problems for non autonomous differential equations

Olivier Bokanowski , Ariela Briani , Hasnaa Zidani
Systems and Control Letters, 2009, 58 (10-11), pp.742-746. ⟨10.1016/j.sysconle.2009.08.003⟩
Journal articles hal-00387803v2
Image document

Some convergence results for Howard's algorithm

Olivier Bokanowski , Stefania Maroso , Hasnaa Zidani
SIAM Journal on Numerical Analysis, 2009, 47 (4), pp.3001--3026. ⟨10.1007/s00245-006-0865-2⟩
Journal articles inria-00179549v1
Image document

Numerical approximation for a superreplication problem under gamma constraints

Benjamin Bruder , Olivier Bokanowski , Stefania Maroso , Hasnaa Zidani
SIAM Journal on Numerical Analysis, 2009, 47 (3), pp.2289-2320. ⟨10.1137/080725222⟩
Journal articles hal-00278077v1

Anti-dissipative schemes for advection and application to Hamilton-Jacobi-Bellmann equations

Olivier Bokanowski , Hasnaa Zidani
Journal of Scientific Computing, 2007, 30 (1), pp.1-33. ⟨10.1007/s10915-005-9017-0⟩
Journal articles hal-00878221v1
Image document

A method for optimal control problems

Olivier Bokanowski , Nadia Megdich , Hasnaa Zidani
Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, 2006, Volume 5, Special Issue TAM TAM'05, november 2006, pp.256-271. ⟨10.46298/arima.1867⟩
Journal articles hal-01263431v1

Long time behaviour to the Schrödinger-Poisson-$X\sp\alpha$systems.

Olivier Bokanowski , José Lopez , Oscar Sanchez , Juan Soler
Lecture Notes in Physics, 2006, 690, pp.217-232
Journal articles hal-00112060v1
Image document

An anti-diffusive scheme for viability problems

Olivier Bokanowski , Sophie Martin , Rémi Munos , Hasnaa Zidani
Applied Numerical Mathematics, 2006, 56 (9), pp.1147-1162
Journal articles hal-00112062v2

Fast multipole method for multivariable integrals

Olivier Bokanowski , Mohammed Lemou
SIAM Journal on Numerical Analysis, 2005, 42, pp.2098-2117
Journal articles hal-00112057v1

On the minimization of the energy of a free-electron gas with constrained density function

Olivier Bokanowski , Ian Schindler , Hasnaa Zidani
Nonlinear Analysis: Theory, Methods and Applications, 1999, 35 (8), pp.1073-1090
Journal articles hal-00982466v1
Image document

Payload optimization for multi-stage launchers using HJB approach and application to a SSO mission

Olivier Bokanowski , Eric Bourgeois , Anna Desilles , Hasnaa Zidani
The 20th IFAC World Congress , Jul 2017, Toulouse, France. ⟨10.1016/j.ifacol.2017.08.647⟩
Conference papers hal-01598665v1

A Hamilton-Jacobi-Bellman approach for the optimal control of an abort landing problem

Mohamed Assellaou , Olivier Bokanowski , Anna Desilles , Hasnaa Zidani
2016 IEEE 55th Conference on Decision and Control (CDC), Dec 2016, Las Vegas (USA), United States. pp.3630-3635, ⟨10.1109/CDC.2016.7798815⟩
Conference papers hal-01484196v1

HJB approach for a multi-boost launcher trajectory optimization problem

Hasnaa Zidani , Olivier Bokanowski , Eric Bourgeois , Anna Desilles
IFAC ACA 2016, IFAC, Aug 2016, Sherbrooke, Canada
Conference papers hal-01357763v1

Global optimization approach for the climbing problem of multi-stage launchers

Anna Desilles , Hasnaa Zidani , Olivier Bokanowski , Eric Bourgeois
IFIP 2015, Jun 2015, Sophia-Antipolis, France
Conference papers hal-01228557v1

Optimization of the launcher ascent trajectory leading to the global optimum without any initialization: the breakthrough of the HJB approach

Eric Bourgeois , Olivier Bokanowski , Anya Désilles , Hasnaa Zidani
6TH EUROPEAN CONFERENCE FOR AERONAUTICS AND SPACE SCIENCES (EUCASS), Jun 2015, Kraków, Poland. 12 p
Conference papers hal-01254164v1

Hamilton-Jacobi-Bellman approach for the climbing problem for heavy launchers

Olivier Bokanowski , Emiliano Cristiani , Julien Laurent-Varin , Hasnaa Zidani
20th International Symposium on Mathematical Theory of Networks and Systems, Jul 2012, Melbourne, Australia
Conference papers hal-00724842v1
Image document

Minimal Time Problems with Moving Targets and Obstacles

Olivier Bokanowski , Hasnaa Zidani
18th IFAC World Congress, 2011, Milano, Italy. pp.2589-2593, ⟨10.3182/20110828-6-IT-1002.02261⟩
Conference papers inria-00629166v1
Image document

Global optimization approach for the ascent problem of multi-stage launchers

Olivier Bokanowski , Eric Bourgeois , A Désilles , Hasnaa Zidani
In: Bock H.G., Jäger W., Kostina E., Phu H.X. (eds). Modeling, Simulation and Optimization of Complex Processes HPSC 2018. Springer, Cham., pp.1--42, 2021, 978-3-030-55239-8. ⟨10.1007/978-3-030-55240-4_1⟩
Book sections hal-01113819v1